# SDR C2XA07IA086

- Difficulty date: April 12, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- Aircraft time: 12,675 hours, 10,576 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Unknown
- Condition: Unknown
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2922 AFTER TAKEOFF, THE CREW SELECTED GEAR LEVER TO UP POSTION BUT GEAR DID NOT RETRACT, CYCLED LEVER BACK DOWN THEN UP RETRACTED NORMAL.  THE AIRCRAFT CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED EXTENSION AND RETRACTION CHECKS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
